Trends and cycles in economic time series: A Bayesian approach
Andrew Harvey,
Thomas Trimbur and
Herman van Dijk
Journal of Econometrics, 2007, vol. 140, issue 2, 618-649
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (78)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(06)00149-7
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Trends and cycles in economic time series: A Bayesian approach (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:140:y:2007:i:2:p:618-649
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().